# SDR ASOA201000866

- Difficulty date: May 18, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 16,463 hours, 14,313 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 02193H9972
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLT AT 250FL CAPT'S SIDE WINDSCREEN FORMED A CRACK.  ALSO, RECEIVED LT WINDSCREEN HEAT CAUTION MSG.  R & R CAPTS WINDSHIELD IAW AMM 56-11-01.  (CLOSED)
